# SDR ASAA201904229069

- Difficulty date: April 20, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 46,583 hours, 14,072 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCK-UP. GROUNDED - YES. RAN CHECKLIST AND RESTORED OPS.
